# SDR HYIA20150529002

- Difficulty date: May 24, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 31,746 hours, 34,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE UPPER CABIN DOOR OPENED IN FLIGHT.  INSPECTED THE UPPER CABIN DOOR LATCH WITH NO DEFECTS FOUND IAW MM CHAPTER 52.
